My hair is staring to thin out since taking this medication. But more so in the back of my head.
25 May 2013
Hi, unfortunately hair loss is a possible side effect of taking Divalproex. Chances are, if you discontinue this medication your hair should return to it's normal state. Don't stop taking this without consulting with your doctor! You could suggest trying Pregabalin instead?
- Divalproex Sodium Information for Consumers
- Divalproex Sodium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Divalproex Sodium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it better to take the extended version of the Lamictal/ does that keep you up at night? It was energizing in the regular formula. I know the ...
1 answer • 10 Feb 2010
My hair is falling out, how do I know if this is the medication or just my body leveling out. I've had hair loss in the past when hormone levels ...
1 answer • 18 Sep 2010
I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...
2 answers • 23 May 2011
I had been taking 25 mg of Metropolol 1x/day for the last 5 mo. I became alarmed at how much my normally thick hair had thinned. I have stopped ...
1 answer • 12 Nov 2011
Divalproex Sodium - I am taking 1000 MG of Divalproex. My hands and legs shake,my memory is very bad
... and my legs,ankles and face are swollen. Does anyone have the same side effects and is there something else I can take for Bi Polar
1 answer • 27 Oct 2013